# SDR DL764020474

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 4,836 hours, 2,044 cycles
- Engine: Ge CF680C2*
- Engine time: 4,836 hours, 2,044 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T3100498
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, NR 2 ENGINE CASE DRAIN HYD FILTER MODULE LINE LEAKING.  FOUND LINE BROKEN BEND REF IPC 29-11-75-14 ITEM 357.  REPLACED SAME.
